# SDR SWAA2015040738251

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 28,587 hours, 12,616 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, FLAPS DID NOT DEPLOY NORMALLY OR USING ALTERNATE FLAP SWITCH.  R & R NR 7 FLAP SKEW SENSOR IAW MM.
